Home  >  Medicines  >  Cold & Flu
Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink
Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink
Product Code: EP41010
$10.49
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 4 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information

Lemsip Max Cold & Flu Hot Drink Lemon for headache, fever, body aches & pains and sore throat.

For the temporary relief of cold & flu, including headache, sore throat, fever, body aches and pains.

Relieves: Body Aches and Pains| Fever| Headache| Sore Throat

Size: 10 Pack

Contents: 10 Pack

Flavour: Lemon

Warnings
Contains paracetamol. Keep out of reach of children.

PRECAUTIONS

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.

IMPORTANT INFORMATION

Does not contain gluten. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
Ingredients
Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Contains: Each sachet of powder contains Paracetamol 1000mg. Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. Phenylalanine.

Directions
How to take:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:
Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet. Do not use more than 1 sachet per dose.
Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

SAFETY DIRECTIONS

Keep to the recommended dose:
Adults: Do not use for more than a few days, unless advised by a doctor.
Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor. Suitable for use whilst pregnant or breastfeeding.

Adult Dosage: Do not use for more than a few days, unless advised to by a doctor.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

Storage Temperature: Store below 25°C in a dry place

Product ID: 2484977
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...